# SDR AALA200800666

- Difficulty date: March 18, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEAT ROWS 31H TO 41H INOPERATIVE.  REPLACED SHORTED LIGHT AT 36H FOR EMERGENCY LIGHTS AT SEAT ROWS 31H TO 41H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
